Google Scholar: citations
Finite dimensional rings of quotients
Hutson, H. L.

Date: 1993
Abstract: In this paper we characterize commutative rings with finite dimensional classical ring of quotients. To illustrate the diversity of behavior of these rings we examine the case of local rings and FPF rings. Our results extend earlier work on rings with zerodimensional rings of quotients.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 239-243, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_37193_16

5 p, 118.3 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-26, last modified 2022-09-10

   Favorit i Compartir